# SDR DALA2022102406871

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION BUSHING CENTER HINGE FITTING SPOILER 5 AT REAR SPAR ON RH WING. CORRECTIVE ACTION: REPLACED BUSHINGS PLAIN (3 EA) ON CENTER HINGE FITTING OF SPOILER #5 RH WING AT REAR SPAR AS PER A319 SRM 51-72-12.(2463956)
